MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; PERIPHERAL DILATATION CATHETER

ABBOTT VASCULAR INC. ARMADA; PERIPHERAL DILATATION CATHETER
Model Number A2030-120
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the tibioperoneal trunk (tpt) and peroneal artery.A 3x120mm armada 14 balloon dilatation catheter (bdc) was advanced to the target lesion and inflated once to 8atm; however, after dilatation the balloon failed to deflate.After several attempts to deflate the balloon, the bdc was removed inflated and another armada was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual inspection, functional testing and dimensional analysis were performed on the returned device.The reported failure to deflate could not be confirmed during returned device analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned device analysis, a definitive cause for the reported failure to deflate could not be determined.Possible factors that may contribute to failure to deflate the balloon include, but are not limited to, deflation technique, loose connection with the indeflator, contamination in the inflation lumen or damage to the guide wire and/or inflation lumen.A conclusive cause for the reported failure to deflate could not be determined since the complaint could not be confirmed during returned device analysis.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20384117
Report Number2024168-2024-11773
Device Sequence Number6567008
Product Code DQY
UDI-Device Identifier08717648156106
UDI-Public(01)08717648156106(17)270831(10)4032741
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2030-120
Device Catalogue NumberA2030-120
Device Lot Number4032741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown